Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone users please reply

Posted by Carolyn T on July 17, 1999, at 9:11:04

In reply to Re: Serzone users please reply, posted by Debbie on July 16, 1999, at 14:31:47

I have been on serzone for over a month. I am so up & down & have had enough. I cannot sleep on this drug. I started out taking 50mg at night for 3 nights then increased to 100mg for the next 3 nights, and kept increasing 50 mg in same manner unitl I reached 300mg. I was flying high. I would sleep for 1 hr and wake up and be up all night rearing to go. I also felt a tingleness in the back of my neck and on the back of my forearms. After a week of not sleeping my dr. cut me back to 200mg a day and suggested I take 100 mg upon awaking & then another 100mg at 6 pm. If I still didn't sleep (which I didn;t) then the 6 pm dose should be taken at noon, which I am currently doing. I do not feel tired during the day and I am sleeping a bit better but it is still very interrupted sleep and I would like some relief. Going back to dr. next week. Every where I read it says Serzone main side effect is sleepiness. Not for me - any suggestion? Also someday I feel so frustrated and unreasonably angry that I feel I just want to rage. HELP????




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Carolyn T thread:8363